# SDR CALA0500044

- Difficulty date: February 7, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 57,062 hours, 31,232 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 286A0802
- Condition: Shorted
- Location: Lt Flap Well
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

THE NR 1 ENGINE WAS SLOW TO SPOOL AND THEN FLAMED OUT ON TAXI OUT IN PHL.  THE AIRCRAFT WAS RETURNED TO THE GATE.  THE DAMAGED WIRES WERE REPLACED. BOEING EXAMINED THE WIRE HARNESS & FOUND THE INSULATION ON THE WIRES DETERIORATED TO THE EXTENT THAT THE WIRE CONDUCTORS HAD BEEN EXPOSED. THE MOST SIGNIFICANT INSULATION DAMAGE WAS OBSERVED AT AN AREA OF THE HARNESS WHERE THE WIRES TRANSITION FROM BEING COVERED WITH A SLEEVED FABRIC TO PLAIN WIRE. MOISTURE BEING RETAINED BY THE SLEEVING & A BEND IN THE WIRE HARNESS IS BELIEVED TO BE THE CAUSE OF THE DETERIORATION AT THE TRANSITION POINT.
